Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 337, NWS Goodland, KS

July 14, 2016Yuma County, Colorado; Dundy County, Nebraska

NWS Goodland, KS issued this severe thunderstorm warning at Jul 14, 2016, 8:54 AM MDT for Yuma County, Colorado; Dundy County, Nebraska. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2016, 8:54 AM MDT (14:54 UTC)
Expired
Jul 14, 2016, 9:18 AM MDT
In force
24 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Yuma County, CO, Dundy County, NE

The radar

The Goodland radar (KGLD), 88 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 2.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2163 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

079 
WUUS53 KGLD 141454
SVRGLD
COC125-NEC057-141545-
/O.NEW.KGLD.SV.W.0337.160714T1454Z-160714T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
854 AM MDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN YUMA COUNTY IN NORTHEASTERN COLORADO...
  WESTERN DUNDY COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 945 AM MDT

* AT 854 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
  OF WRAY...MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LAIRD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4002 10210 4017 10219 4035 10185 4011 10163
TIME...MOT...LOC 1454Z 235DEG 31KT 4013 10209 

HAIL...1.00IN
WIND...60MPH
 
$$

DLF
2 follow-up statements
053 
WWUS53 KGLD 141502
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
902 AM MDT THU JUL 14 2016

COC125-141511-
/O.CAN.KGLD.SV.W.0337.000000T0000Z-160714T1545Z/
YUMA CO-
902 AM MDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN YUMA COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. 

LAT...LON 4007 10205 4019 10205 4032 10182 4011 10163
TIME...MOT...LOC 1501Z 250DEG 32KT 4015 10198 

$$

NEC057-141545-
/O.CON.KGLD.SV.W.0337.000000T0000Z-160714T1545Z/
DUNDY NE-
902 AM MDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM MDT
FOR NORTHWESTERN DUNDY COUNTY...

AT 901 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
HAIGLER...OR 13 MILES EAST OF WRAY...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN DUNDY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4007 10205 4019 10205 4032 10182 4011 10163
TIME...MOT...LOC 1501Z 250DEG 32KT 4015 10198 

HAIL...1.00IN
WIND...60MPH
 
$$

DLF
863 
WWUS53 KGLD 141518
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
918 AM MDT THU JUL 14 2016

NEC057-141528-
/O.CAN.KGLD.SV.W.0337.000000T0000Z-160714T1545Z/
DUNDY NE-
918 AM MDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DUNDY COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4007 10205 4019 10205 4032 10182 4011 10163
TIME...MOT...LOC 1517Z 235DEG 31KT 4024 10182 

$$

DLF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 8:03 AM MDT, 51 minutes earlier.

Area forecast discussion, Jul 14, 8:03 AM MDT, 51 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
803 AM MDT THU JUL 14 2016

.UPDATE...
Issued at 803 AM MDT Thu Jul 14 2016

Updated forecast mainly to reflect current radar trends. Will
continue to mention scattered thunderstorms, mostly north of
highway 36, through the morning hours. Storms have pulsed a bit
last couple hours but are generally remaining below severe limits.
Storms across Yuma and Dundy counties continue to be elevated but
will likely may become more surface based later this morning. SPC
most unstable CAPE currently shows around 1000 J/KG in this area.

&&

.SHORT TERM...(Today and tonight)
Issued at 121 AM MDT Thu Jul 14 2016

Latest satellite and upper air analysis indicated nearly zonal flow
over the Central Plains.  Embedded in the zonal flow was an upper
level short wave trough over Eastern Colorado.  Ahead of the short
wave trough a line of strong to severe thunderstorms had developed
along a cold front that was moving south across the Tri-State Area.
Latest storm activity is not as robust as initially thought or as
widespread.  If storm activity does not expand in coverage over the
next few hours, will have to revisit rainfall chances for today.

Today am currently expecting the line of storms from the overnight
hours to continue moving east across the Tri-State Area.  Models
indicate the upper level short wave trough will deepen over the line
of storms early this morning.  Am expecting rainfall chances to end
from west to east starting in the mid morning as the back edge of
the line of storms begins to move into the area followed by
subsidence.  The storm activity should be east of the area by early
afternoon if not before.

During the late afternoon another upper level short wave trough will
develop over the far western part of the area.  This may trigger the
next round of storms for the day.

The storm chances will move over the west half of the Tri-State Area
this evening before the short wave trough fills later in the evening.

Overnight another upper level short wave trough will approach the
Tri-State Area from the north.  This one looks like it will just
graze the northern part of the area, with most of the storm activity
north of the Tri-State Area.

.LONG TERM...(Friday through Wednesday)
Issued at 137 AM MDT Thu Jul 14 2016

Friday chances for storms increase through the day as the upper
level short wave trough to the north moves through the area.  Am
expecting storm activity to increase from northwest to southeast
during the day.

Friday evening another round of storms will move in from the west as
another upper level short wave trough moves through.  Most of the
storm activity with this trough will be south of the Tri-State Area
by midnight.  Overnight the nose of the low level jet develops over
Tri-State Area, with the best elevated CAPE over the eastern 1/3 of
the area.  Expect the best chances for storms over the east due to
the much better CAPE and the stronger lift as an upper level short
wave trough moves over the elevated CAPE field during the overnight
hours.

Saturday morning there maybe some lingering storms in the eastern
part of the Tri-State Area as the upper level short wave trough
departs and the nose of the low level jet dissipates.  During the
afternoon dry air and a cap will prevent any storms from developing
despite the presence of an upper level short wave trough over the
far west and far east parts of the area.

Saturday night a strong upper level short wave trough will move
across Central Nebraska, with lift possibly extending as far south
as the central part of the Tri-State Area.  Any storms that develop
will be east of the area by sunrise Sunday.

There will be a risk of strong to severe thunderstorms each day and
night with damaging winds and large hail the primary threats.

Regarding high temperatures, they will be coolest today then
gradually warm as the upper level ridge moves closer to the Tri-
State Area now through Saturday.

The Sunday through Wednesday period is expected to be primarily
dry and warm/hot across the Tri-State region. As the period
progresses the ridge that has been impacting the region will
strengthen and limit moisture from moving up into the CWA. The
only way for precipitation chances to occur is if moisture from
Arizona and the Gulf of California move into the region, which
looks to be the case Monday night (but only slight chances were
added to the forecast due to the uncertainty). Overall, with the
dominate ridge sitting over the high plains temperatures are
expected to be in the 90s to low 100s through the period.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 514 AM MDT Thu Jul 14 2016

VFR conditions expected for the 12z TAFs. Scattered showers will
be near KGLD for the first part of the TAF. Winds for the first
few hours will be tricky to determine due to the outflow winds
from the storm activity. Best guess is the winds should turn back
to an easterly direction in a couple of hours. Some scattered
storms may develop later this afternoon and evening west of KGLD.
Overnight isolated storms may develop around KMCK. Do not have
enough confidence at this time to place a mention of storms in
the TAF.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...DLF
SHORT TERM...JTL
LONG TERM...JTL/CLT
AVIATION...JTL
Hazardous weather outlook, Jul 14, 1:45 AM MDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
145 AM MDT THU JUL 14 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-150745-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
145 AM MDT THU JUL 14 2016 /245 AM CDT THU JUL 14 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TODAY AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS MORNING WITH THE
MAIN THREAT BEING QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

THIS AFTERNOON AND EVENING STRONG TO POSSIBLY SEVERE THUNDERSTORMS
ARE POSSIBLE WEST OF HIGHWAY 27 THEN NORTH OF HIGHWAY 36. MAIN
HAZARDS WILL BE WIND GUSTS UP TO 60 MPH AND HAIL UP TO QUARTER
SIZE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

FRIDAY THROUGH SATURDAY...SEVERAL ROUNDS OF SHOWERS AND
THUNDERSTORMS ARE EXPECTED MAINLY DURING THE EVENING AND OVERNIGHT
HOURS. SOME STORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE
HAIL...STRONG WINDS AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JTL

In the hours before

Special weather statement, Jul 14, 4:43 AM MDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
543 AM CDT THU JUL 14 2016

KSZ015-141100-
SHERIDAN KS-
543 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHERIDAN COUNTY
UNTIL 600 AM CDT...

AT 542 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF HOXIE...MOVING EAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOXIE AND STUDLEY.

LAT...LON 3937 10050 3955 10051 3956 10016 3934 10016
TIME...MOT...LOC 1042Z 268DEG 29KT 3947 10037

LUNDQUIST
Local storm report, Jul 14, 5:23 AM MDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
523 AM MDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     HAIL             1 S GOODLAND            39.33N 101.71W
07/13/2016  E1.00 INCH       SHERMAN            KS   NWS EMPLOYEE

            LASTED A MINUTE. MOSTLY PEA SIZE HAIL WITH SOME NICKEL
            SIZE AND A FEW QUARTER SIZE HAIL.

1247 AM     TSTM WND GST     GOODLAND                39.35N 101.71W
07/14/2016  M55.00 MPH       SHERMAN            KS   ASOS

&&

CLT
Special weather statement, Jul 14, 6:05 AM MDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
605 AM MDT THU JUL 14 2016

KSZ041-141215-
GREELEY KS-
605 AM MDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GREELEY COUNTY UNTIL 615
AM MDT...

AT 605 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF HORACE...OR 10 MILES SOUTHWEST OF TRIBUNE...MOVING
EAST AT 45 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRIBUNE AND HORACE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3830 10203 3851 10199 3849 10167 3829 10173
TIME...MOT...LOC 1205Z 278DEG 37KT 3839 10191

LUNDQUIST
Special weather statement, Jul 14, 6:21 AM MDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
621 AM MDT THU JUL 14 2016

KSZ041-141245-
GREELEY KS-
621 AM MDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREELEY COUNTY UNTIL
645 AM MDT...

AT 620 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF HORACE...OR 8 MILES SOUTHWEST OF TRIBUNE...MOVING EAST
AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
GREELEY COUNTY.

LAT...LON 3827 10192 3845 10192 3845 10157 3827 10157
TIME...MOT...LOC 1220Z 281DEG 25KT 3837 10184

DLF
Special weather statement, Jul 14, 6:26 AM MDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
626 AM MDT THU JUL 14 2016

COZ090-141300-
YUMA COUNTY CO-
626 AM MDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN YUMA COUNTY UNTIL 700 AM
MDT...

AT 625 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF ECKLEY...AND ANOTHER STORM JUST WEST OF CLARKSVILLE
...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 248 AND 269.

LAT...LON 4013 10217 4012 10248 4029 10279 4035 10279
      4035 10278 4043 10278 4044 10219
TIME...MOT...LOC 1225Z 274DEG 27KT 4022 10254

DLF
Special weather statement, Jul 14, 7:45 AM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
745 AM MDT THU JUL 14 2016

COZ090-NEZ079-141400-
YUMA COUNTY CO-DUNDY NE-
745 AM MDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YUMA AND
NORTHWESTERN DUNDY COUNTIES UNTIL 800 AM MDT...

AT 744 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTH OF HOLYOKE...AND ANOTHER STORM NEAR ALVIN...BOTH MOVING
EAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ALVIN AND WAUNETA.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 260 AND 269.

LAT...LON 4044 10205 4035 10205 4035 10181 4016 10180
      4034 10243 4044 10243
TIME...MOT...LOC 1344Z 289DEG 28KT 4038 10233

DLF

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 9:58 PM MDTSpecial Weather StatementGLDKit Carson17 min
Jul 13, 10:20 PM MDTSpecial Weather StatementGLDKit Carson10 min
Jul 13, 10:29 PM MDTSpecial Weather StatementGLDKit Carson16 min
Jul 13, 10:31 PM MDTSpecial Weather StatementGLDYuma14 min
Jul 13, 10:35 PM MDTSevere Thunderstorm WarningGLDYuma40 min
Jul 13, 10:47 PM MDTSpecial Weather StatementGLDKit Carson13 min
Jul 13, 10:59 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson46 min
Jul 13, 11:10 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma50 min
Jul 13, 11:47 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma43 min
Jul 14, 2:12 AM MDTSevere Thunderstorm WarningGLDCheyenne48 min
Jul 14, 2:44 AM MDTSevere Thunderstorm WarningGLDCheyenne32 min
Jul 14, 3:03 AM MDTSevere Thunderstorm WarningGLDKit Carson25 min
Jul 14, 3:44 AM MDTSpecial Weather StatementGLDKit Carson16 min
Jul 14, 6:26 AM MDTSpecial Weather StatementGLDYuma34 min
Jul 14, 7:45 AM MDTSpecial Weather StatementGLDPhillips15 min
Jul 14, 2:01 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson44 min
Jul 14, 2:02 PM MDTSpecial Weather StatementGLDYuma13 min
Jul 14, 2:38 PM MDTSpecial Weather StatementGLDKit Carson22 min
Jul 14, 2:46 PM MDTSpecial Weather StatementGLDCheyenne14 min
Jul 14, 3:03 PM MDTSpecial Weather StatementGLDCheyenne12 min
Jul 14, 3:15 PM MDTSevere Thunderstorm WarningGLDCheyenne45 min
Jul 14, 3:23 PM MDTSevere Thunderstorm WarningGLDCheyenne52 min
Jul 14, 4:11 PM MDTSevere Thunderstorm WarningGLDCheyenne34 min
Jul 14, 4:43 PM MDTSevere Thunderstorm WarningGLDCheyenne22 min
Jul 14, 4:54 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson36 min
Jul 14, 5:14 PM MDTSpecial Weather StatementGLDCheyenne16 min
Jul 14, 5:17 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson28 min
Jul 14, 5:24 PM MDTSevere Thunderstorm WarningGLDKit Carson21 min
Jul 14, 5:31 PM MDTSevere Thunderstorm WarningGLDCheyenne18 min
Jul 14, 5:40 PM MDTSevere Thunderstorm WarningGLDKit Carson35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.